RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 62, Issue 3  


Three-block exceptional collections over Del Pezzo surfaces
B. V. Karpov, D. Yu. Nogin
3
Real algebraic GM-varieties
V. A. Krasnov
39
The restrictions of functions holomorphic in a domain to curves lying on its boundary, and discrete $\operatorname{SL}_2(\mathbb R)$-spectra
Yu. A. Neretin
67
Calculation of Hirzebruch genera for manifolds acted on by the group $\mathbf Z/p$ via invariants of the action
T. E. Panov
87
Lie algebras over operads and their applications in homotopy theory
V. A. Smirnov
121
Bounded solutions of linear almost periodic differential equations
D. N. Cheban
155
Dynamics of the supports of energy solutions of mixed problems for quasi-linear parabolic equations of arbitrary order
A. E. Shishkov, A. G. Shchelkov
175
The intermediate orthogonal Lie algebra $\mathfrak b_{n-1/2}$ and its finite-dimensional representations
V. V. Shtepin
201
Letter to the Editors
Yu. F. Korobeinik
224
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019